# SDR AALA200810448

- Difficulty date: November 30, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 56,272 hours, 29,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BLENDED BEYOND LIMITS.  REPLACED SEAT TRACK.
